zbMATH — the first resource for mathematics

Transverse Kähler structures on central foliations of complex manifolds. (English) Zbl 1412.32018
Summary: For a compact complex manifold, we introduce holomorphic foliations associated with certain abelian subgroups of the automorphism group. If there exists a transverse Kähler structure on such a foliation, then we obtain a nice differential graded algebra which is quasi-isomorphic to the de Rham complex and a nice differential bi-graded algebra which is quasi-isomorphic to the Dolbeault complex like the formality of compact Kähler manifolds. Moreover, under certain additional condition, we can develop Morgan’s theory of mixed Hodge structures as similar to the study on smooth algebraic varieties.
32M25 Complex vector fields, holomorphic foliations, \(\mathbb{C}\)-actions
37F75 Dynamical aspects of holomorphic foliations and vector fields
32Q55 Topological aspects of complex manifolds
Full Text: DOI arXiv
[1] Baues, O.; Cortés, V., Aspherical Kähler manifolds with solvable fundamental group, Geom. Dedicata, 122, 215-229, (2006) · Zbl 1128.53043
[2] Benson, Ch; Gordon, CS, Kähler and symplectic structures on nilmanifolds, Topology, 27, 513-518, (1988) · Zbl 0672.53036
[3] Bochner, S.; Montgomery, D., Locally compact groups of differentiable transformations, Ann. Math. (2), 47, 639-653, (1946) · Zbl 0061.04407
[4] Calabi, E.; Eckmann, B., A class of compact, complex manifolds which are not algebraic, Ann. Math., 58, 494-500, (1953) · Zbl 0051.40304
[5] Cappelletti-Montano, B., De Nicola, A., Marrero, J. C., Yudin, I.: Almost formality of quasi-Sasakian and Vaisman manifolds with applications to nilmanifolds. arXiv:1712.09949
[6] Deligne, P., Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math., 40, 5-57, (1971) · Zbl 0219.14007
[7] Deligne, P.; Griffiths, P.; Morgan, J.; Sullivan, D., Real homotopy theory of Kahler manifolds, Invent. Math., 29, 245-274, (1975) · Zbl 0312.55011
[8] Kacimi-Alaoui, A., Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications, Compositio Math., 73, 57-106, (1990) · Zbl 0697.57014
[9] Félix, Y., Oprea, J., Tanré, D.: Algebraic Models in Geometry. Oxford Graduate Texts in Mathematics, vol. 17. Oxford University Press, Oxford (2008) · Zbl 1149.53002
[10] Griffiths, P., Morgan, J.: Rational Homotopy Theory and Differential Forms. Progress in Mathematics, 2nd edn. Springer, New York (2013) · Zbl 1281.55002
[11] Hasegawa, K., Minimal models of nilmanifolds, Proc. Am. Math. Soc., 106, 65-71, (1989) · Zbl 0691.53040
[12] Hochschild, G.: The Structure of Lie Groups. Holden-Day Inc., San Francisco (1965) · Zbl 0131.02702
[13] Ishida, H.: Torus invariant transverse Kähler foliations, to appear in Trans. Am. Math. Soc. arXiv:1505.06035
[14] Kamishima, Y.; Ornea, L., Geometric flow on compact locally conformally Khler manifolds, Tohoku Math. J. (2), 57, 201-221, (2005) · Zbl 1083.53068
[15] Kasuya, H., Mixed Hodge structures and Sullivan’s minimal models of Sasakian manifolds, Ann. Inst. Fourier (Grenoble), 67, 2533-2546, (2017) · Zbl 1403.53040
[16] Lescure, F., Exemples d’actions induites non résolubles sur la cohomologie de Dolbeault, Topology, 35, 561-581, (1996) · Zbl 0867.32010
[17] Loeb, JJ; Manjarin, M.; Nicolau, M., Complex and CR structures on compact Lie groups associated to abelian actions, Ann. Glob. Anal. Geom., 32, 361-378, (2007) · Zbl 1132.32008
[18] Meersseman, L., A new geometric construction of compact complex manifolds in any dimension, Math. Ann., 317, 79-115, (2000) · Zbl 0958.32013
[19] Meersseman, L.; Verjovsky, A., Holomorphic principal bundles over projective toric varieties, J. Reine Angew. Math., 572, 57-96, (2004) · Zbl 1070.14047
[20] Morgan, JW, The algebraic topology of smooth algebraic varieties, Inst. Hautes Études Sci. Publ. Math., 48, 137-204, (1978) · Zbl 0401.14003
[21] Neisendorfer, J.; Taylor, L., Dolbeault homotopy theory, Trans. Am. Math. Soc., 245, 183-210, (1978) · Zbl 0441.55014
[22] Orlik, P.: Seifert Manifolds. Lecture Notes in Mathematics, vol. 291. Springer, Berlin (1972) · Zbl 0263.57001
[23] Palais, RS; Stewart, TE, Torus bundles over a torus, Proc. Am. Math. Soc., 12, 26-29, (1961) · Zbl 0102.38702
[24] Sullivan, D., Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math., 47, 269-331, (1978) · Zbl 0374.57002
[25] Tanré, D., Modéle de Dolbeault et fibré holomorphe, J. Pure Appl. Algebra, 91, 333-345, (1994) · Zbl 0829.55007
[26] Tievsky, A.M.: Analogues of Kähler geometry on Sasakian manifolds. Ph.D. Thesis, Massachusetts Institute of Technology, (2008). http://dspace.mit.edu/handle/1721.1/45349
[27] Tsukada, K., Holomorphic forms and holomorphic vector fields on compact generalized Hopf manifolds, Compositio Math., 93, 1-22, (1994) · Zbl 0811.53032
[28] Tsukada, K., The canonical foliation of a compact generalized Hopf manifold, Differ. Geom. Appl., 11, 13-28, (1999) · Zbl 0941.53043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.